MathSciNet Relay Station
MathSciNet bibliographic data
MR1454579 60F05 (60H10 60J60)
Basak, Gopal K.; Hu, Inchi; Wei, Ching-Zong Weak convergence of recursions. Stochastic Process. Appl. 68 (1997), no. 1, 65–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement